Cart (Loading....) | Create Account
Close category search window
 

A Transfer-Function Approach to Dual-Rate Controller Design for Unstable and Non-Minimum-Phase Plants

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Salt, J. ; Dept. of Syst. Eng. & Control, Univ. Politec. de Valencia, Valencia, Spain ; Sala, A. ; Albertos, P.

An algebraic design via Diophantine equations of dual-rate regulators for linear unstable and non-minimum-phase plants, generalizing the well-known constraints for the reference model in single-rate systems, is presented in this brief. This brief improves previous results achieving internal stability for this kind of plants, by means of adapting the Youla parametrization of all stabilizing controllers to the dual-rate case. A simulation example on a robotic model, as well as an experimental magnetic levitation setup, are presented.

Published in:

Control Systems Technology, IEEE Transactions on  (Volume:19 ,  Issue: 5 )

Date of Publication:

Sept. 2011

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.